Items where Author is "Hanan, W.G."


Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Hanan, W.G. and Heffernan, D.M. (2012) Multifractal analysis of the branch structure of diffusion-limited aggregates. Physical Review E, 85 (021407). pp. 1-10. ISSN 1539-3755

Hanan, W.G. and Gough, J. and Heffernan, D.M. (2001) Left-sided multifractality in a binary random multiplicative cascade. Physical Review E, 63. pp. 1-9.

Cummings, A. and O'Sullivan, G. and Hanan, W.G. and Heffernan, D.M. (2001) Multifractal analysis of selected rare-earth elements. Journal of Physics B: Atomic, Molecular and Optical Physics, 34 (13). pp. 2547-2573.

This list was generated on Sun Jul 22 19:27:23 2018 IST.